Sufficient conditions for the existence of a discrete spectrum of natural waves of slot transmission lines
Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1131-1135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_5_a28,
author = {Yu. V. Shestopalov},
title = {Sufficient conditions for the existence of a discrete spectrum of natural waves of slot transmission lines},
journal = {Doklady Akademii Nauk},
pages = {1131--1135},
year = {1982},
volume = {264},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a28/}
}
TY - JOUR AU - Yu. V. Shestopalov TI - Sufficient conditions for the existence of a discrete spectrum of natural waves of slot transmission lines JO - Doklady Akademii Nauk PY - 1982 SP - 1131 EP - 1135 VL - 264 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a28/ LA - ru ID - DAN_1982_264_5_a28 ER -
Yu. V. Shestopalov. Sufficient conditions for the existence of a discrete spectrum of natural waves of slot transmission lines. Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1131-1135. http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a28/